Journal of the Society for American Music

http://dbpedia.org/resource/Journal_of_the_Society_for_American_Music an entity of type: Thing

The Journal of the Society for American Music, published quarterly, is a peer-reviewed academic journal and the official journal of the Society for American Music. It is published by Cambridge University Press and edited by Loren Kajikawa at George Washington University. The journal is the continuation of American Music, which was first published Spring 1983 (Vol. 1, No. 1), and obtained its current title in spring 2007. rdf:langString
rdf:langString Journal of the Society for American Music
rdf:langString Journal of the Society for American Music
xsd:integer 8151703
xsd:integer 1081888457
xsd:integer 2007219399
rdf:langString J. Soc. Am. Music
rdf:langString Loren Kajikawa
xsd:integer 1983
xsd:integer 734 1752
xsd:integer 472936948
rdf:langString Cambridge University Press on behalf of the Society for American Music
rdf:langString Journal of the Society for American Music
rdf:langString The Journal of the Society for American Music, published quarterly, is a peer-reviewed academic journal and the official journal of the Society for American Music. It is published by Cambridge University Press and edited by Loren Kajikawa at George Washington University. The journal is the continuation of American Music, which was first published Spring 1983 (Vol. 1, No. 1), and obtained its current title in spring 2007.
xsd:integer 1752
rdf:langString American Music
rdf:langString American Music:
rdf:langString Online access
rdf:langString Online archive
xsd:string 2007219399
xsd:nonNegativeInteger 2105
xsd:string J. Soc. Am. Music
xsd:gYear 1983
xsd:string 1752-1963
xsd:string 1752-1971
xsd:string 472936948

data from the linked data cloud